# SDR USAA2011102500014

- Difficulty date: October 23, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 70,411 hours, 47,065 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Terminal
- Condition: Loose
- Location: Landing Light
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING LAST 10 MINUTES FROM 12000 FEET, CREW EXPERIENCED THE SMELL OF BURNING RUBBER IN THE FLIGHT DECK WHICH WOULD DISSIPATE AND THEN RE-OCCUR, DISSIPATE AND THEN RE-OCCUR.  SMELL WAS FAINT TO BEGIN WITH AND STRONGER AS WE GOT CLOSER TO THE RUNWAY.  AFTER WE GOT TO THE GATE, WE ASKED THE FLIGHT ATTENDANT'S IF THEY SMELLED IT IN THE CABIN AND THEY SAID NO.  MAINTENANCE/AVIONIC TECHNICIANS FOUND TERMINAL LUGS LOOSE ON BACK OF LT INBOARD LANDING LIGHT SWITCH.  TECHNICIANS SECURED TERMINAL LUGS AS REQUIRED.  COMPLIED WITH 737 TROUBLESHOOTING CABIN ODOR CARD PER 03L00021001 WITH NO DEFECTS AT THIS TIME.
